# SDR AALA202503262596

- Difficulty date: February 27, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT RIGHT HAND SIDE, INTERCOSTAL BRACKET AT STA 500H. REPLACED BRACKET PER SRM 51-40-02 AND SRM 51-40-05.
